American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02K20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] J. D. Halpern and Paul E. Howard. The law of infinite cardinal addition is weaker than the axiom of choice . Trans. Amer. Math. Soc. 220 (1976) 195-204. MR 0409183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Radu Diaconescu. Axiom of choice and complementation . Proc. Amer. Math. Soc. 51 (1975) 176-178. MR 0373893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul E. Howard. \L o\'s' theorem and the Boolean prime ideal theorem imply the axiom of choice . Proc. Amer. Math. Soc. 49 (1975) 426-428. MR 0384548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] David Pincus and Karel Prikry. Lusin sets and well ordering the continuum . Proc. Amer. Math. Soc. 49 (1975) 429-435. MR 0366667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Paul C. Eklof. On the existence of $\kappa $-free abelian groups . Proc. Amer. Math. Soc. 47 (1975) 65-72. MR 0379694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1